Volume 29, Number 3
Previous Issue Next Issue

Xiaolin Li & Jialin Zhu

10.4208/jcm.1010-m3069

J. Comp. Math., 29 (2011), pp. 243-260

Preview Full PDF 56 1451 Abstract

Xuebin Wang, Changfeng Ma, & Meiyan Li

10.4208/jcm.1009-m3216

J. Comp. Math., 29 (2011), pp. 261-286

Preview Full PDF 44 1428 Abstract

Meiling Zhao, Zhonghua Qiao & Tao Tang

10.4208/jcm.1009-m3303

J. Comp. Math., 29 (2011), pp. 287-304

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 779 2048 Abstract

Xin Wen

10.4208/jcm.1010-m3285

J. Comp. Math., 29 (2011), pp. 305-323

Preview Full PDF 51 1398 Abstract

Xiufang Feng, Zhilin Li, & Zhonghua Qiao

10.4208/jcm.1010-m3204

J. Comp. Math., 29 (2011), pp. 324-340

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 809 2164 Abstract

Hua Dai & Zhong-Zhi Bai

10.4208/jcm.1010-m3258

J. Comp. Math., 29 (2011), pp. 341-366

Preview Full PDF 52 1478 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard